# SDR 97FDEA00763

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bolt
- Part number: NASGH0524
- Condition: Sheared
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INSIDE ACCESS PANEL 438HL STA YN 342, BULKHEAD TO UPPER SPAR WEB FWD END 1 ATTACH BOLT HAS SHEARED AND SEVERAL OTHER BOLTS  ARE LOOSE.  *S/D*   HFEC INSPECTED AREA OF SHEARED AND LOOSE FASTNERS, NO CRACK INDICATIONS NOTED.  INSTALLED NEW BOLT PER M/M 20-50-02 AND RE-TORQUED ALL BOLTS.  INSTALLED ACCESS PANELS, M/M 54-00-01.  10-22-97
